MathSciNet Relay Station
MathSciNet bibliographic data
MR239599 (39 #956) 57.01 (54.00)
Hosay, Norman A proof of the slicing theorem for $2$-spheres. Bull. Amer. Math. Soc. 75 1969 370–374.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement